# SDR CA951122003

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 82950010271
- Condition: Cracked
- Location: Spoiler Act
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)LOSS OF ALL #1 HYDRAULIC FLUID. RH INBOARD ROLLL SPOILER ACTUATOR LINE FOUND CRACKED.
